# SDR CALA2019040100500

- Difficulty date: March 30, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 72,420 hours, 15,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200508952
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE EXIT OVERHEAD LIGHTED SIGN AT LEFT OVERWING EXIT HAS LENS DAMAGED AT AFT FACING SIGN. REPLACED LENS ASSEMBLY WITH NEW. LENS CONFIRMED REF CONFIG DRAWING 3351DD15141. OPS CHECK OF LIGHT NORMAL. ACP''D IDT INSPECTION OF EMERGENCY EXIT SIGN AT LEFT OVERWING EXIT AND ALL OK
